Can I take all three in the morning? I have a sleeping problem anyway so I just don't want to have the side effect of no sleep.
Hello, Firstly, I am sorry that you are having such dreadful pain. I understand wanting to take "all 3 in the morning" so as to have a productive pain-free day, however, you must take these steroids as prescribed by your doctor. I understand needing sleep, and at that, good quality sleep, but please consult with your doctor's nurse and/or doctor before "doctoring" yourself. You certainly do not want more problems as a result of taking them all at once. That might make you very ill. I would guess, depending upon what time that you wake up, that maybe you could take the 3 tablets several hours apart, while taking the last one still yet within 4 to 5 hours prior to your bedtime. Have you tried that yet? Have you contacted your doctor with your concerns? Best of luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 3 answers
Posted 28 Sep 2011 • 3 answers
Posted 12 Apr 2014 • 2 answers
Posted 26 Dec 2017 • 1 answer
Posted 14 Jan 2018 • 1 answer